# SDR SIMA20130910010

- Difficulty date: September 10, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,517 hours, 31,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CO-PILOTS EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS TESTED GOOD.
